# SDR FDEA201303130562

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,882 hours, 28,862 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEAK IN HYDRAULIC SYS NR 3.   HYD SYS SELECTED TO MANUAL AND NR 3  HYD PUMP SELECTED OFF AT ABOUT 4.0 INDICATION.  SYS QTY CONTINUED TO DROP.  AT BLOCK IN NR 3 HYD SYS IS AT  0.2.  NO VISUAL LEAKS NOTED.  FOUND NR 3 ENGINE LT HYD PUMP LEAKING AT CASE  DRAIN LINE.  R & R BOTH LT & RT ENGINE DRIVEN PUMPS REF MM 29-11-01-2,  NR 3 HYD SYS SERVICED TO FULL REF MM  12-13-02-3.  OPS & LEAK CHECKED NORMAL, OK FOR  SERVICE.
